It looks like the flu: the Ministry of Health named the side effects of the anticovid vaccine

News
It looks like the flu: the Ministry of Health named the side effects of the anticovid vaccine
It looks like the flu: the Ministry of Health named the side effects of the anticovid vaccine
2 February, 09:35Society
After being vaccinated against coronavirus infection, a person may experience symptoms similar to influenza, warned the chief freelance therapist of the Ministry of Health of the Russian Federation, head of the National Medical Research Center for Therapy and Preventive Medicine Oksana Drapkina.

"Weakness, a little aches, a tendency to sleep, drowsiness, the temperature may rise for a short time. She may be accompanied by a little chills", - she listed the possible side effects of the vaccine.

According to the specialist, they can persist for no more than a day after vaccination, which means that the vaccinated person has nothing to worry about.

As for the temperature, there are rare cases of its rise more than 38 degrees, Drapkina noted. However, with such a symptom, the expert pointed out, a paracetamol tablet should be taken.

We will remind that earlier the lack of complete information about the possible side effects of the vaccine explained the warning of cancer patients when using the vaccine against COVID-19.

On January 18, a massive COVID-19 vaccination campaign began in Russia. At the same time, dissatisfaction with the inaccessibility of vaccination for most of the country's citizens is brewing among Russians. For example, in the Jewish Autonomous Region, according to the "Young Far East of the Russian Federation", local residents demanded that the head of the region Rostislav Goldstein cancel the mass vaccination.

Found a typo in the text? Select it and press ctrl + enter